# SDR 97ZZZX3948

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5063W
- Make and model: Bbavia 8GCBC
- Aircraft serial: 33L80
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: BA81031
- Condition: Defective
- Location: Engine Induction
- Part time: 1 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE AIR FILTER WAS CHANGED DURING ANNUAL.  EN ROUTE, AIRCRAFT ENGINE RAN ROUGH.  OWNER WAS ADVISED TO CHANGE AIR FILTER.  AFTER NEW FILTER INSTALLED, POWER RUN DOWN RUNWAY WAS MADE AND ENGINE PERFORMANCE NORMAL.   BRACKETT FILTERS BA 8103-1 REMOVED AND WAS REPLACED WITH A P10-6150 FILTER.
